Manufacturer: Abbott
Salt Composition : Ibuprofen(400mg), Pseudoephedrine(60mg)
Strip of 6 Tablet
(Inclusive of all taxes)
Arinac Forte 400mg/60mg Tablet should be taken with food to avoid stomach upset and reduce side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as it will become less effective if you do.
The medicine is well tolerated with little or no side effects. However, it may cause vomiting, stomach pain, nausea, and indigestion in some people. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.
This medicine is widely prescribed and considered safe but is not suitable for everybody. Before you take it, you should tell your doctor if you have kidney problems, asthma, blood disorders, or drink a lot of alcohol. Also, tell your doctor what other medicines you are taking to make sure you are safe. It is best to avoid drinking alcohol while using this medicine.
Pseudoephedrine is a sympathomimetic with a mixed mechanism of action, direct and indirect. It indirectly stimulates alpha-adrenergic receptors, causing the release of endogenous norepinephrine (NE) from the granularity of neurons, while it directly stimulates beta-adrenergic receptors.
Ibuprofen is rapidly and completely absorbed following oral administration (tmax, ~ 1–2 h depending on the specific oral formulation), and unbound concentrations show linear pharmacokinetics at commonly used doses. It is extensively (>98%) bound to plasma proteins at therapeutic concentrations
Pharmacokinetics: Pseudoephedrine is readily absorbed from the gastrointestinal tract. It is largely excreted unchanged in the urine together with small amounts of its hepatic metabolite. It has a half-life of about 5-8 hours; elimination is enhanced and half-life reduced accordingly in acid urine.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Arinac Forte
Vomiting
Nausea
Dizziness
Abdominal pain
Constipation
Flatulence
Diarrhea
Dyspepsia
Headache
Fatigue
Rash
confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out;
fast, pounding, or uneven heartbeat;
easy bruising or bleeding (nosebleeds, bleeding gums);
a skin rash, no matter how mild;
Arinac Forte 400mg/60mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Arinac Forte 400mg/60mg Tablet.
Arinac Forte 400mg/60mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
IBUPROFEN; PSEUDOEPHEDRINE (eye BYOO proe fen; soo doe e FED rin) is a combination of a non-steroidal anti-inflammatory drug (NSAID) and a decongestant. It is used to treat the aches and pains, congestion, and fever of the common cold, flu, or sinus problems.
Do not use ibuprofen and pseudoephedrine if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and others. Do not give ibuprofen to a child younger than 12 years old.
Do not chew, crush or break it. Arinac Forte 400mg/60mg Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Arinac Forte 400mg/60mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
You have been prescribed Ibuprofen to relieve pain and inflammation.
Take it with food or milk to prevent upset stomach.
Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
Do not take indigestion remedies (antacids) within two hours of taking Ibuprofen.
Avoid consuming alcohol while taking Ibuprofen as it can increase your risk of stomach problems.
Inform your doctor if you have a history of heart disease or stroke.
Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.
Inform your doctor if you have heart, blood vessel, liver, kidney, bladder or prostate disorder.
Seek immediate medical attention if you experience difficulty in breathing, swollen lips or skin, severe rashes and itching, hallucinations, restlessness or sleep disturbances.
Inform your doctor if you are taking or have recently taken medication for any mental illness, high blood pressure or glaucoma (increased pressure inside the eye that causes visual problems).
Do not take if allergic to pseudoephedrine or any of its ingredients.
Do not take if medication is going for any mental disorder, nasal sprays for decongestion, high blood pressure.
Do not take if suffering with kidney, heart, liver, blood vessel disorder or diabetes, hyperthyroidism, phaeochromocytoma (a rare tumor of the adrenal glands) or glaucoma.
Do not take if below below 12 years.
Do not take if Pregnant and breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Arinac Forte 400mg/60mg Tablet is to be taken with food.
Q. Is it safe to use Ibuprofen?
Ibuprofen is safe for most patients. However, in some patients, it may cause some unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. Inform your doctor if you experience any persistent problem due to this medication.
Q. What should I tell my doctor before starting treatment with Ibuprofen?
Before starting treatment with Ibuprofen, tell your doctor if you have any other health problems, like kidney or liver-related issues. This is because certain medical conditions may affect your treatment and you may even need dose modifications. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. Inform your doctor if you are planning a baby, if you are pregnant or breastfeeding.
Q. What if I forget to take a dose of Ibuprofen?
If you forget a dose of Ibuprofen, take it as soon as you remember. However, if it is almost time for your next dose, skip the missed dose and take the next scheduled dose in the prescribed time. Do not double the dose to make up for the missed one as this may increase the chances of developing side effects.
Q. Can I stop taking Ibuprofen when my pain is relieved?
Ibuprofen should be continued as advised by your doctor, if you are using the medicine for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.
Q. What is Pseudoephedrine used for?
Pseudoephedrine is used for the treatment of allergic conditions that cause runny nose or stuffy nose, sneezing and inflammation of the sinuses.
Q. Is Pseudoephedrine safe?
Pseudoephedrine is safe if used in the dose and duration advised by your doctor. Take it exactly as directed and do not skip any dose. Follow your doctor's instructions carefully and let your doctor know if any of the side effects bother you.
Q. What should I know before using Pseudoephedrine?
Before using Pseudoephedrine, you should tell your doctor if you are allergic to Pseudoephedrine or any of its ingredients to avoid any allergic reactions. Let your doctor know if you have or ever had any problems related to your eyes. Inform your doctor about all the other medicines you are taking because they may affect, or be affected by, this medicine. Inform your doctor if you are pregnant, planning to conceive or breastfeeding to prevent any harmful effects on the baby.
Q. What if I forget to take a dose of Pseudoephedrine?
If you forget a dose of Pseudoephedrine, take it as soon as you remember. However, if it is almost time for your next dose, take it in the regular schedule instead of taking the missed dose. Do not double the dose to make up for the missed one as this may increase the chances of developing side effects.